Tension and panic attacks


I have been taking 100mcg levo since May and have now increased to 125mcg but for no apparent reason some days I have been getting a severe tense feeling and then have a panic attack. I cannot blame it on the increase of levo as it started a few days before the increase. It comes on around midday and also around 9.00pm whilst watching T.V. Sometimes it can last for an hour or more. Does anyone have any ideas what could be causing it.

Any advice greatly appreciated.

Many thanks browny

Last edited by

6 Replies

  • How are your adrenals?

  • Hi

    I have never had them tested, Do you think it could be something to do them?

    Thankyou browny

  • Definitely worth reading up about them. I have anxiety attacks since becoming hypo, not nice.

  • Yes I know they are awful, I suffered with them before I was diagnosed but only in certain situations, these are just coming out of the blue when I am relaxing like watching T.V.

    I have read some things about adrenal so will research some more

    Thanks for your reply.

  • Thanks Shaws

    I have had a quick look, there is a lot to take in so I will study it all later.

    Best wishes browny

You may also like...